Overcoming Late Menstruation By Taking Birth Control Pills?

Illustration of Overcoming Late Menstruation By Taking Birth Control Pills?
Illustration: Overcoming Late Menstruation By Taking Birth Control Pills? cdn-prod.medicalnewstoday.com

Morning doctor, I want to ask ,, yesterday there was a friend of mine who was menstruating a few months late ,, r nThere was still a suggestion to take birth control pills but take them in reverse r nAfter several times he drank, suddenly “he was menstruating ,, r nwhy is it okay with that,? r nAnd why did her period come after she took the medicine?

1 Answer:

Hi frank,


Thank you for asking HealthReplies.com.

Late menstruation most often occurs due to hormonal imbalances. This condition can be triggered by an unhealthy lifestyle, for example lack of rest, improper diet, rarely exercise, stress, and so on. In addition, menstruation can also be delayed due to pregnancy, body weight too fat or too thin, too extreme exercise, side effects of drugs, because of a disease, such as ovarian cysts, hyperthyroidism, hypothyroidism, pituitary gland tumors, and so on.


Each of the possible causes of menstruation above certainly has a different treatment. Birth control pills can be used as an alternative to treat abnormal menstruation if the cause is hormonal balance disorders. As for how to take birth control pills, of course, in order, starting from active pills to placebo pills. As for the consumption of contraceptive pills that are reversed if they are still in the right order, namely active pills followed by placebo pills is actually the same as taking normal birth control pills. The order in the packaging of birth control pills is made with the aim of making it easier for users, but basically the content in the pills remains the same. Menstruation can occur after taking birth control pills because of the hormonal balance that is modified by the synthetic hormones contained in these birth control pills.


However, as mentioned above, if the cause of delayed menstruation is not purely due to a hormonal imbalance, of course the handling that needs to be done will be different. Taking birth control pills can make you experience menstruation, but it doesn't necessarily cure the cause of the menstrual disorder itself. What's more, birth control pills are not included in the class of over-the-counter drugs that are safe to consume without going through a previous doctor's examination. Taking birth control pills without a doctor's supervision has the risk of causing various side effects, including allergies, abnormal vaginal bleeding, nausea, indigestion, headaches, and so on.


Therefore, if you experience menstrual disorders, including menstruation that comes late, you should first check with an obstetrician before deciding to use any therapy.


I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Chances Of Getting Pregnant After Intercourse And Taking The Wrong Birth Control Pills?

Chances Of Getting Pregnant After Intercourse And Taking The Wrong Birth Control Pills?

(1 month ago)

I want to ask . I finished taking the last birth control pill on Thursday it was yellow and then I bought a new one, I’m going to take it on Friday it’s yellow, but on ...

Can I Take Vitamins B1, B6, B12 And Piroxicam 20mg At The Same Time?

Can I Take Vitamins B1, B6, B12 And Piroxicam 20mg At The Same Time?

(1 year ago)

I am 23 years old and not married .. I used to fall in a sitting position, and now I often feel pain in my hips, sometimes even my knees hurt and it is difficult to walk if it hurt...

Causes Swollen Feet When Wearing Shoes?

Causes Swollen Feet When Wearing Shoes?

(1 year ago)

Hello, Good night … I want to ask, why when I wear shoes do my feet swell like that, it doesn’t hurt but the xylophone is just as numb....

Leave a Reply

Your email address will not be published. Required fields are marked *